Advertisement

Archiv der Mathematik

, Volume 32, Issue 1, pp 487–504 | Cite as

On weak Hausdorff spaces

  • Rudolf-E. Hoffmann
Article

Keywords

Hausdorff Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    D. Adnadževič, Some properties of A-spaces. Soviet Math. Doklady14, 492–496 (1973); translated from Doklady Akad. Nauk SSSR209, 761–764 (1973) (Russian).Google Scholar
  2. [2]
    P. Alexandrov, Diskrete Räume. Mat. Sb.2, 501–519 (1937).Google Scholar
  3. [3]
    A. V. Arhangel'skii andR. Wiegandt, Connectednesses and disconnectednesses in topology. General Topology Appl.5, 9–33 (1975).Google Scholar
  4. [4]
    C. E. Aull, Separation of bicompact sets. Math. Ann.158, 197–202 (1965).Google Scholar
  5. [5]
    C. E. Aull, Sequences in topological spaces. Prace Matematiczne2, 329–336 (1968).Google Scholar
  6. [6]
    C. E. Aull, Properties of side points of sequences. General Topology Appl.1, 201–208 (1971).Google Scholar
  7. [7]
    C. E. Aull, A separation axiom of F. Riesz. Acta Math. Acad. Sci. Hungar.24, 77–84 (1973).Google Scholar
  8. [8]
    R. W. Bagley, Topological space with unique limits. Problem 4694. Amer. Math. Monthly64, 376 (1957).Google Scholar
  9. [9]
    V. K. Balachandran, Minimal bicompact spaces. J. Ind. Math. Soc., N.S.12, 47–48 (1948) [Math. Reviews10, (1949), p. 390].Google Scholar
  10. [10]
    S. Baron, Reflectors as compositions of epi-reflectors. Trans. Amer. Math. Soc.136, 499–508 (1969).Google Scholar
  11. [11]
    N.Bourbaki, General Topology. Part 1 (Engl. transi.). Paris 1966.Google Scholar
  12. [12]
    D. E. Cameron, Maximal and minimal topologies. Trans. Amer. Math. Soc.160, 229–248 (1971).Google Scholar
  13. [13]
    H. F. Cullen, Unique sequential limits. Boll. Un. Mat. Ital.20, 123–124 (1965).Google Scholar
  14. [14]
    W. F. Davison, Mosaics of compact metric spaces. Trans. Amer. Math. Soc.91, 525–546 (1959).Google Scholar
  15. [15]
    B.Day, Limit spaces and closed span categories. In: Proc. Sydney Category Theory Seminar 1972/1973, ed. by G. M. Kelly. LNM420, 65–74 (1974).Google Scholar
  16. [16]
    W. Dunham, Weakly Hausdorff spaces. Kyungpook Math. J.15, 41–50 (1975) [Math. Reviews51, 9019 (1976)].Google Scholar
  17. [17]
    Editorial Note, Amer. Math. Monthly72, 645 (1965).Google Scholar
  18. [18]
    S. P. Franklin, Spaces in which sequences suffice. Fund. Math.57, 107–115 (1965). II. Fund. Math.61, 51–56 (1967).Google Scholar
  19. [19]
    S. P. Franklin andL. C. Robertson,O-sequences andO-nets. Amer. Math. Monthly72, 506–510 (1965).Google Scholar
  20. [20a]
    A. Gabcía-máynez, OnKC andk-spaces. An. Inst. Mat., Univ. Nac. Autónoma México15, 33–50 (1976) [Zbl. Math.332, 54022 (1977)].Google Scholar
  21. [20b]
    A. GabcÍa-Máynez, Some generalizations of the Hausdorff separation axiom. Bol. Soc Mat. Mexicana (2)16, 38–41 (1971) [Math. Reviews49, 1477 (1975)].Google Scholar
  22. [21]
    M. Gemignani, Problem 5269. Amer. Math. Monthly72, 194 (1965).Google Scholar
  23. [22]
    E. Halfar, A note on Hausdorff separation. Amer. Math. Monthly68, 164 (1961).Google Scholar
  24. [23]
    H.Herrlich, Topologische Reflexionen und Coreftexionen. Lect. Notes in Math.78, Berlin-Heidelberg-New York 1968.Google Scholar
  25. [24]
    E. Hewitt, A problem of set-theoretic topology. Duke Math. J.10, 309–333 (1943).Google Scholar
  26. [25]
    M. Hochster, Prime ideal structure in commutative rings. Trans. Amer. Math. Soc.142, 43–60 (1969).Google Scholar
  27. [26]
    R.-E.Hoffmann, Factorization of cones (I). Math. Nachrichten (to appear).Google Scholar
  28. [27]
    R.-E.Hoffmann, Factorization of cones (II). (in preparation).Google Scholar
  29. [28]
    R.-E. Hoffmann, Irreducible filters and sober spaces. Manuscripta Math.22, 365–380 (1977).Google Scholar
  30. [29]
    A. J. Insel, A note on the Hausdorff separation property in first countable spaces. Amer. Math. Monthly72, 289–290 (1965).Google Scholar
  31. [30]
    J. E. Joseph, Continuous functions and spaces in which compact sets are closed. Amer. Math. Monthly76, 1125–1126 (1969).Google Scholar
  32. [31]
    J. E. Joseph, Spaces in which compact sets are closed. Mathematics magazine49, 90 (1976).Google Scholar
  33. [32]
    J. E. Joseph, Characterizations of maximal topologies. J. Austral. Math. Soc., Ser. A,21, 334–336 (1976).Google Scholar
  34. [33]
    M. Kim, A compact graph theorem. Mathematics magazine47, 99 (1974).Google Scholar
  35. [34]
    W. F.La Martin, On the foundations ofk-group theory. Dissertationes Mathematicae146. Warszawa 1977.Google Scholar
  36. [35]
    W. F. La Martin, Epics in the category ofT 2 T-groups need not have dense range. Colloquium Math.36, 37–41 (1976).Google Scholar
  37. [36]
    L. D. Lavallee, The one-point countable compactification of curve spaces and arc spaces. Portugaliae Math.24, 105–114 (1965).Google Scholar
  38. [37]
    J. Lawson andB. Madison, Quotients ofk-semigroups. Semigroup Forum9, 1–18 (1974).Google Scholar
  39. [38]
    J.Lawson and B.Madison, Comparisons of notions of weak Hausdorffness. In: Topology, Proc. Memphis State Univ. Conf. 1975, ed. by S. P. Franklin and B. V. Smith Thomas, pp. 207–215. New York-Basel 1976.Google Scholar
  40. [39]
    N. Levine, When are compact and closed equivalent? Amer. Math. Monthly72, 41–44 (1965).Google Scholar
  41. [40]
    N. Levine, On the intersection of two compact sets. Rend. Circ. Mat. Palerma (2)17, 283–288 (1968).Google Scholar
  42. [41]
    N. Levine, A note on convergence in topological spaces. Amer. Math. Monthly67, 667–668 (1960).Google Scholar
  43. [42]
    M. C. Mccord, Classifying spaces and infinite symmetric products. Trans. Amer. Math. Soc.146, 273–298 (1969).Google Scholar
  44. [43]
    T. K. Mukherji, On weak Hausdorff spaces. Bull. Calcutta Math. Soc.58, 153–157 (1966).Google Scholar
  45. [44]
    M. G. Murdeshwar andS. A. Naimpally, Semi-Hausdorff spaces. Canad. Math. Bull.9, 353–356 (1966).Google Scholar
  46. [45]
    T. Noiri, Remarks on weak Hausdorff spaces. Bull. Calcutta Math. Soc.66, 33–37 (1974).Google Scholar
  47. [46]
    T. Noiri, Remarks on unique sequential limits. Boll. Un. Mat. Ital. (4)7, 192–196 (1973).Google Scholar
  48. [47]
    E. C. Nummela,K-groups generated byK-spaces. Trans. Amer. Math. Soc.201, 279–289 (1975).Google Scholar
  49. [48]
    G. Preuss, Eine Galois-Korrespondenz in der Topologie. Monatsh. Math.75, 447–452 (1971).Google Scholar
  50. [49]
    M. J. Reed, Hausdorff-like separation properties and generalizations of the first countability axiom. Tamkang J. Math.5, 197–201 (1974) [Math. Reviews53, 1519 (1977)].Google Scholar
  51. [50]
    W. Sierpinski, Sur les relations entre quelques propriétés fondamentales des espaces topologiques. Soc. Sci. Lett, de Varsovie. C. R. Classe III. Sci. Math. Phys.40 (1947), 66–78 (1948) [Math. Reviews12, 195 (1951)].Google Scholar
  52. [51]
    F. Siwieć, Generalizations of the first axiom of countability. Rocky Mountain J. Math.5, 1–60 (1975).Google Scholar
  53. [52]
    P. Slepian, A non-Hausdorff topology such that each convergent sequence has exactly one limit. Amer. Math. Monthly71, 776–778 (1964).Google Scholar
  54. [53]
    N. Smythe andC. A. Wilkins, Minimal Hausdorff and maximal compact spaces. J. Austral. Math. Soc.3, 167–171 (1963).Google Scholar
  55. [54]
    R. F. Snipes, Convergence and continuity. The adequacy of filterbases, the indequacy of sequences, and spaces in which sequences suffice. Niew Arch. Wiskunde (3)23, 8–31 (1975).Google Scholar
  56. [55]
    T.Soundararajan, Weakly Hausdorff spaces and the cardinality of topological spaces. In: General Topology and its Rel. to Mod. Analysis and Algebra, Proc. Kanpur Topol. Conf. 1968, pp. 301–306. New York-London 1971 [Math. Reviews44, 976 (1972)].Google Scholar
  57. [56]
    H. Tong, Minimal bicompact spaces. Bull. Amer. Math. Soc.54, 478–479 (1948).Google Scholar
  58. [57]
    R. Vaidyanathaswamy, Treatise on Set Topology. Ind. Math. Soc. Madras11947. New York: Chelsea21960, repr. 1964.Google Scholar
  59. [58]
    R. M. Vogt, Convenient categories of topological spaces for homotopy theory. Arch. Math.22, 545–555 (1971).Google Scholar
  60. [59]
    A. Wilansky, BetweenT 1 andT 2. Amer. Math. Monthly74, 261–266 (1967).Google Scholar
  61. [60]
    A. Wilansky, Life withoutT 2. Amer. Math. Monthly77, 157–161 (1970). Correction, ibid77, 728 (1970).Google Scholar

Copyright information

© Birkhäuser Verlag 1979

Authors and Affiliations

  • Rudolf-E. Hoffmann
    • 1
  1. 1.Fachbereich MathematikUniversität BremenBremen

Personalised recommendations